MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403940
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific flexiva id high power single-use laser fiber didn't last the whole case, and staff needed to open a new device.

Brand Name
FLEXIVA ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10828637
Report Number10828637
Device Sequence Number19836277
Product Code GEX
UDI-Device Identifier08714729963813
UDI-Public(01)08714729963813
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
Report Date (Section F) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006R8403940
Device Catalogue NumberM006R8403940
Device Lot Number000009859
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer11/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight122
Date Report Sent to FDA11/03/2020